Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Rational approximations to $ \pi $


Authors: K. Y. Choong, D. E. Daykin and C. R. Rathbone
Journal: Math. Comp. 25 (1971), 387-392
MSC: Primary 10F20; Secondary 10-04
MathSciNet review: 0300981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using an IBM 1130 computer, we have generated the first 20,000 partial quotients in the ordinary continued-fraction representation of $ \pi $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10F20, 10-04

Retrieve articles in all journals with MSC: 10F20, 10-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0300981-0
PII: S 0025-5718(1971)0300981-0
Keywords: Continued fraction, best rational approximation, algorithm
Article copyright: © Copyright 1971 American Mathematical Society